Coverart for item
The Resource On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups, Jie Wu

On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups, Jie Wu

Label
On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups
Title
On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups
Statement of responsibility
Jie Wu
Creator
Subject
Language
eng
Cataloging source
DLC
Dewey number
  • 510 s
  • 514/.24
Index
no index present
LC call number
  • QA3
  • QA612.7
LC item number
.A57 no. 851
Literary form
non fiction
Nature of contents
bibliography
Series statement
Memoirs of the American Mathematical Society,
Series volume
no. 851
Target audience
specialized
Label
On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups, Jie Wu
Instantiates
Publication
Note
"Volume 180, number 851 (end of volume)."
Bibliography note
Includes bibliographical references
Carrier category
volume
Carrier MARC source
rdacarrier
Content category
text
Content type MARC source
rdacontent
Dimensions
26 cm.
Extent
vi, 64 p. :
Isbn
9780821838754
Isbn Type
(acid-free paper)
Lccn
2005058190
Media category
unmediated
Media MARC source
rdamedia
System control number
(OCoLC)ocn367862746
Label
On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups, Jie Wu
Publication
Note
"Volume 180, number 851 (end of volume)."
Bibliography note
Includes bibliographical references
Carrier category
volume
Carrier MARC source
rdacarrier
Content category
text
Content type MARC source
rdacontent
Dimensions
26 cm.
Extent
vi, 64 p. :
Isbn
9780821838754
Isbn Type
(acid-free paper)
Lccn
2005058190
Media category
unmediated
Media MARC source
rdamedia
System control number
(OCoLC)ocn367862746

Library Locations

    • Harold B. Lee Library Brigham Young University, Provo, UT, 84602, US
      40.249156 -111.649242
Processing Feedback ...